MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CVC INSERTION BUNDLE W/CATHETER

Centurion Medical Products, LP CENTURION; CVC INSERTION BUNDLE W/CATHETER
Catalog Number ECVC1525
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "no blood return from white port" and "unable to get blood return from white port again.".
 
Additional Manufacturer Narrative
The customer reported a defective catheter: the patient had l ij tlc inserted, rn documentation noted no blood return from the white port, subsequently rns were able to get blood return, and later documentation noted unable to get blood return from the white port again; no medical intervention, serious injury, or follow-up care has been reported.Medline received no sample or photo for this complaint, reviewed finished good production records and pack build, reviewed incoming inspection records, and evaluated devices returned from the customer and from inventory; production records found no nonconformances and incoming inspection determined no occlusions were identified.Based on the complaint details and investigation, the complaint is not confirmed, and due to the actual complaint sample not being returned, a device failure was unable to be confirmed.The root cause is determined to be customer caused, and the incident reported within the complaint is not believed to be due to an occlusion in the device prior to insertion.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CVC INSERTION BUNDLE W/CATHETER
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50913334
Report Number1824619-2026-00113
Device Sequence Number14903970
Product Code OES
UDI-Device Identifier10653160253457
UDI-Public10653160253457
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC1525
Device Lot Number2025013190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown